VOL. 60 · NO. 4 | December 2020
 
VIEW ALL ABSTRACTS +
Frontmatter
Kyoto J. Math. 60 (4), (December 2020)
No abstract available
Kyoto J. Math. 60 (4), (December 2020)
No abstract available
Articles
Koichi Inoue
Kyoto J. Math. 60 (4), 1177-1189, (December 2020) DOI: 10.1215/21562261-2019-0057
KEYWORDS: complex cobordism, formal group laws, BP-theory, vn,λn, 55N22, 55N20, 57R77
Bernhard Heim, Aloys Krieg
Kyoto J. Math. 60 (4), 1191-1207, (December 2020) DOI: 10.1215/21562261-2019-0058
KEYWORDS: paramodular group, Maaß space, Hecke operator, Eisenstein series, 11F55, 11F46
Grzegorz Kapustka, Michał Kapustka, Riccardo Moschetti
Kyoto J. Math. 60 (4), 1209-1226, (December 2020) DOI: 10.1215/21562261-2019-0059
KEYWORDS: Verra fourfolds, cohomology lattice of hyper-Kähler manifolds, Grothendieck ring of varieties, 14J35, 18F30
Tadahiro Oh, Oana Pocovnicu, Yuzhao Wang
Kyoto J. Math. 60 (4), 1227-1243, (December 2020) DOI: 10.1215/21562261-2019-0060
KEYWORDS: stochastic nonlinear Schrödinger equation, well-posedness, dispersive estimate, 35Q55, 60H30
Toshiyuki Akita
Kyoto J. Math. 60 (4), 1245-1260, (December 2020) DOI: 10.1215/21562261-2019-0061
KEYWORDS: quandle, rack, Coxeter group, root system, Artin group, 20F55, 20F36, 08A05, 19C09
Thomas Norman Dam, Jacob Schach Møller
Kyoto J. Math. 60 (4), 1261-1332, (December 2020) DOI: 10.1215/21562261-2019-0062
KEYWORDS: spectral analysis, spin-boson model, nonrelativistic quantum field theory, higher-order perturbations, excited states, 81Q10, 81T10
Makoto Nakamura
Kyoto J. Math. 60 (4), 1333-1359, (December 2020) DOI: 10.1215/21562261-2019-0063
KEYWORDS: semilinear field equation, nonrelativistic limit, Cauchy problem, General relativity, cosmological constant, 35Q75, 35L71, 35Q55, 35K58, 83C05, 83F05
Cristian Virdol
Kyoto J. Math. 60 (4), 1361-1371, (December 2020) DOI: 10.1215/21562261-2019-0064
KEYWORDS: Elliptic curves, Artin’s conjecture, 11G10, 11G15
Grégory Mendousse
Kyoto J. Math. 60 (4), 1373-1398, (December 2020) DOI: 10.1215/21562261-2019-0065
KEYWORDS: principal series representations, reductive Lie groups, K-types, nonstandard model, Special functions, 22E46, 33C10, 33C55, 43A75
Tatsuo Nishitani
Kyoto J. Math. 60 (4), 1399-1418, (December 2020) DOI: 10.1215/21562261-2019-0066
KEYWORDS: transversally strictly hyperbolic, Cauchy problem, strongly hyperbolic, uniformly diagonalizable, propagation cone, compatible, 35L45, 35F40
Anar Akhmedov, Naoyuki Monden
Kyoto J. Math. 60 (4), 1419-1451, (December 2020) DOI: 10.1215/21562261-2019-0067
KEYWORDS: symplectic 4-manifold, Lefschetz fibration, mapping class group, lantern relation, rational blowdown, 57R55, 57R17
Osamu Fujino, Haidong Liu
Kyoto J. Math. 60 (4), 1453-1467, (December 2020) DOI: 10.1215/21562261-2019-0068
KEYWORDS: quasilog canonical surfaces, semilog canonical surfaces, Fujita-type freeness, minimal model program, 14C20, 14E30
Backmatter
Kyoto J. Math. 60 (4), 1469-1471, (December 2020) DOI: 10.1215/21562261-8848694
No abstract available
Back to Top